MathSciNet Relay Station
MathSciNet bibliographic data
MR1866284 34K18 (34K60 92D25)
Xiao, Dongmei; Ruan, Shigui Multiple bifurcations in a delayed predator-prey system with nonmonotonic functional response. J. Differential Equations 176 (2001), no. 2, 494–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement